# SDR DALA2018050703154

- Difficulty date: May 7, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 72,402 hours, 13,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT CRACK EVIDENCE ON FUSELAGE SKIN AT STA 1654 BETWEEN S-3R AND S-4R. REPAIRED PER SRM 53-80-01.
